# SDR CALA2024022800576

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143T5014U17
- Condition: Corroded
- Location: Cargo Bilge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC BILGE CORRODED F.S 497-537 RBL 25-38. REMOVED AND REPLACED BILGE PANEL PN 143T5014U17 AT F/S 497-537 RBL 25-38 IAW B767 SRM 51-40-02 PARA 7.
